# SDR DXTA200702010

- Difficulty date: March 9, 2007
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N281QS
- Make and model: Amd FALCON2000
- Aircraft serial: 81
- Aircraft time: 6,628 hours, 4,244 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON GEAR RETRACTION, LT MAIN GEAR DOOR LIGHT REMAINED RED. NO NOISE OR VIBRATION TO INDICATE DOOR WAS NOT CLOSED. ALL OTHER GEAR LIGHTS NORMAL. RETURNED TO AIRPORT, LANDED AND RED LIGHT STAYED ON.  REMOVED & REPLACED DEFECTIVE LMLG DOOR LATCH W/ REPAIRED UNIT. JACKED AIRCRAFT CYCLED GEAR W/ NO DEFECTS NOTED. ALL WORK IAW F2000 M/M 32-130.
